# SDR PCAA9700652

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822EX
- Make and model: Dhav DHC8102
- Aircraft serial: 187
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST AND THIRD EMERGENCY FLOOR STRIP LIGHTS INOPERATIVE.  REMOVED AND REPLACED BULBS AND REPAIRED WIRE AT FORWARD LIGHT.  OPERATION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
